# SDR 07FDEA00975

- Difficulty date: March 17, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 53,058 hours, 10,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AT 100KTS ON T/O ROLL RECEIVED LEVEL-3 CABIN SMOKE ALERT.  TAKEOFF ABORTED.  LIGHT REMAINED ON 3 SECONDS AND NEVER REILLUMINATED.  ALL OTHER INDICATIONS OF FIRE NEGATIVE.  COMPLIED WITH RTS ON ESC ALL RTS PASS.  A/C WAS DEICED PRIOR TO A/C DEPERATURE SUSPECT DEICING FLUID INGESTED INTO PACKS.  ALL SYSTEM CHECK GOOD.  A/C OK FOR SERVICE.
